Analytical Investigation of the Existence of Solutions for a System of Nonlinear Hadamard-Type Integro-Differential Equations Based upon the Multivariate Mittag-Leffler Function

Date

2021

Authors

Li, Chenkuan
Srivastava, Rekha
Gardiner, Kyle

Journal Title

Journal ISSN

Volume Title

Publisher

mathematics

Abstract

In this paper, the authors propose an investigation of the existence of solutions for a system of nonlinear Hadamard-type integro-differential equations in a Banach space. The result derived is new and based upon Babenko’s approach, Leray-Schauder’s nonlinear alternative, and the multivariate Mittag-Leffler function. Using an illustrative example, a demonstration of the application of the main theorem is also considered.

Description

Keywords

Hadamard-type fractional integral, Leray-Schauder's alternative, Babenko's approach, multivariate Mittag-Leffler function

Citation

Li, C., Srivastava, R., & Gardiner, K. (2021). Analytical investigation of the existence of solutions for a system of nonlinear hadamard-type integro-differential equations based upon the multivariate mittag-leffler function. mathematics, 9(2733), 1-10. https://doi.org/10.3390/math9212733